Adderall Causing Burping, Gas, Discomfort?

Question

Asked by mm121

Adderall Causing Burping, Gas, Discomfort?

I'm a 35 year old female who has had issues with acid reflux for most of my life and it runs in my family. I've done a good job of eliminating things from my diet that irritate it and it hasn't been much of an issue the last few years. Recently, my doctor put me on Adderall 10mg IR after the Strattera I used to take wasn't working out anymore. While I am getting really good results with things like focus, impulse control and task completion, I am having digestive issues from it as well. I went a couple of days without the Adderall to make sure that was triggering the symptoms and I think it is. I'm burping almost all the time while it is in my system, have some acid reflux and have a lot of gas in my system that is causing me to feel bloated and achy in my midsection. Is there anything I can take OTC for the burping/reflux/gas and space it apart a few hours from when I take the Adderall so it doesn't affect it? It's doing so much good for me that I don't want to abandon it unless side effects are more severe. Any advice would be very helpful. Thanks. -M

Answer

Thank you for your question.

I am not a medical professional and would not be able to give you medical advice.

I am sure there are over-the-counter medications for these side effects, however, before taking them I would talk with your doctor or pharmacist to make sure it isn't going to interfere with the medication.

Eileen

Answered by Eileen Bailey